# SDR SIMA20150417001

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 27,358 hours, 22,964 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Lt & Rt
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IAS COMPARATOR CAUTIONS ON PFD'S LOSS OF 10 KTS ON CAPTAINS SIDE WITH GAIN OF 15KTS.  FIRST OFFICERS IAS LOST AIRSPEED.  BOTH CAPTAIN & FIRST OFFICER AIRSPEED BEGAN TO DECREASE.  ACFT WAS IMC AT FL 370, SAT -55.  ACFT ANTI-ICING WAS SELECTED TO ALL.  AIRSPEED INDICATIONS CONTINUED TO DECREASE.  CLEANED LT & RT PITOT MAST MOISTURE DRAINS & DRAINED WATER FROM P1 & P2 LOW POINT DRAINS.  NR 1 & 2 ADC'S OPERATIONS CHECKED OK IAW AMM CH 34-15-00.
